# SDR FDEA200911053858

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: 113N811318
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INTERNAL SIDE OF TRUNNION DOOR AT MIDDLE UPPER AFT CONNECTING ROD  CHAFING WITH DOOR MOUNTING FITTING.  EVALUATE AND RECTIFY.  RT MLG INTERNAL SIDE OF TRUNNION DOOR AT MIDDLE UPPER AFT CONNECTING ROD CHAFING WITH DOOR MOUNTING FITTING.  REPAIR CARRIED OUT EA NR F-3210-133431., TITLE: LANDING GEAR-MAIN GEAR AND DOORS LT AND RT GEAR STRUT DOOR BEAM CHAFING REPAIR.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
